# SDR AU960828

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 653583
- Condition: Worn
- Location: R Engine Rear Se
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER SHAFT AND CRANKSHAFT GEAR TEETH WORN - STARTER KIT PNO EQ6642 - SEE MDR 96/0908 FOR FURTHER INFORMATION
